# SDR IPXA2024100444585

- Difficulty date: August 25, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N634UP
- Make and model: Boeing 747-8F
- Aircraft serial: 37564
- Aircraft time: 30,319 hours, 4,530 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Part number: 142U774124
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACK, AFT SIDE OF STA 740 S-6R (REPAIR). ACCOMPLISHED REPAIR I.A.W UPS EO-91579-REQ1 REV.1.
